Follow
Hans Volkmer
Hans Volkmer
Unknown affiliation
No verified email
Title
Cited by
Cited by
Year
Multiparameter eigenvalue problems and expansion theorems
H Volkmer
Springer, 2006
1612006
On the Gibbs phenomenon for wavelet expansions
HT Shim, H Volkmer
Journal of approximation theory 84 (1), 74-95, 1996
1001996
Riesz bases of solutions of Sturm-Liouville equations
X He, H Volkmer
Journal of Fourier Analysis and Applications 7, 297-307, 2001
772001
Eigencurves for two-parameter Sturm-Liouville equations
P Binding, H Volkmer
SIAM review 38 (1), 27-48, 1996
731996
On the regularity of wavelets
H Volkmer
IEEE transactions on information theory 38 (2), 872-876, 1992
681992
Analytical calculation of risk measures for variable annuity guaranteed benefits
R Feng, HW Volkmer
Insurance: Mathematics and Economics 51 (3), 636-648, 2012
562012
Matrix representations of Sturm–Liouville problems with finite spectrum
Q Kong, H Volkmer, A Zettl
Results in Mathematics 54, 103-116, 2009
502009
Sturm–Liouville problems with indefinite weights and Everitt's inequality
H Volkmer
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 126 (5 …, 1996
461996
Eigenvalue problems of Atkinson, Feller and Krein, and their mutual relationship.
H Volkmer
Electronic Journal of Differential Equations (EJDE)[electronic only] 2005 …, 2005
432005
Oscillation theory for Sturm–Liouville problems with indefinite coefficients
PA Binding, H Volkmer
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 131 (5 …, 2001
352001
Spectral methods for the calculation of risk measures for variable annuity guaranteed benefits
R Feng, HW Volkmer
ASTIN Bulletin: The Journal of the IAA 44 (3), 653-681, 2014
312014
Invariants of weak equivalence in primitive matrices
R Swanson, H Volkmer
Ergodic Theory and Dynamical Systems 20 (2), 611-626, 2000
292000
Existence and asymptotics of eigenvalues of indefinite systems of Sturm–Liouville and Dirac type
PA Binding, H Volkmer
Journal of Differential Equations 172 (1), 116-133, 2001
272001
On multiparameter theory
H Volkmer
Journal of Mathematical Analysis and Applications 86 (1), 44-53, 1982
271982
Asymptotic regularity of compactly supported wavelets
H Volkmer
SIAM journal on mathematical analysis 26 (4), 1075-1087, 1995
261995
An identity of hitting times and its application to the valuation of guaranteed minimum withdrawal benefit
R Feng, HW Volkmer
Mathematics and Financial Economics 10, 127-149, 2016
242016
A generalized eigenvalue problem in the max algebra
PA Binding, H Volkmer
Linear Algebra and Its Applications 422 (2-3), 360-371, 2007
242007
A class of models for uncorrelated random variables
N Ebrahimi, GG Hamedani, ES Soofi, H Volkmer
Journal of Multivariate Analysis 101 (8), 1859-1871, 2010
202010
Error estimates for Rayleigh–Ritz approximations of eigenvalues and eigenfunctions of the Mathieu and spheroidal wave equation
H Volkmer
Constructive approximation 20, 39-54, 2003
202003
Coexistence of periodic solutions of Ince's equation
H Volkmer
Analysis 23 (1), 97-106, 2003
202003
The system can't perform the operation now. Try again later.
Articles 1–20